# SDR ASOA200901230

- Difficulty date: November 2, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 15,997 hours, 13,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE INTERCOSTAL FRAME AT FS 625 IS CRACKED.
